Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Should I go for infertility treatment if I have thyroid problem and polycystic ovaries ?

Hi doctor , I got my periods last month 12th of May. But this month i have a very bad brown discharge from past 3 days, and my feelings are like mood upset, leg pain and tired. I am suffering from Thyroid and polycystic ovaries and I am under medication from past 2 years. Doctor has prescribed me Thyronorm 25mcg, Ovacare and Hyponid which I am taking from past 2 years. Because of irregular periods I am not able to conceive. Should I go ahead for fertility. Please help me out. RH
Asked On : Fri, 24 Jun 2011
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

Good Day
You are probably having a vaginal infection called Bacterial vaginosis. It is foul fishy smelling discharge. You need to take medication and also avoid intercourse with your partner till you are cured. You need to keep the perineal area clean. Drink plenty of water. Get a urine test and also a vaginal swab test done at the Gynaecologist's office as soon as possible and receive treatment.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor